# SDR QXEA0100741

- Difficulty date: April 27, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT-HAND ACM BAY HAS CRACKED MOUNTING BOX FOR MIXING DUCT ELBOW ATTACH.  REPAIRED IAW FOKKER SRM 53-11-05, PAGE 2, FIGURE 01, ITEM 730.
